Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
86 Posts
Discussion Starter · #1 ·
Hi,I have recently, in the past 2 weeks, been taking some active steps toward controlling my IBS (D-type). I have noticed since doing all of this stuff, that my stool has some black specks in it. . .not large, kinda like grains of sand or something. I have been taking a TON of supplements and stuff, so I am assuming that one of them is causing it, but just wondering if you know what might be causing it? I have been taking Metamucil wafers regularly, along with lots of digestive enzymes and Betaine HCL, Aloe, St. John's Wort, Calcium, and a multi-vitamin and energy/ginseng supp. Also been making major dietary changes. I started all of these things at the same time, and that was when I noticed the change, so I know it must be from one of them. Anyone else using any of these noticed the same thing? Thanks!
 
G

·
A variety of things may cause black specks in stool.The one of most concern is blood, usually from bleeding high in the GI tract. If it persists it may be worth doing an test for blood in the stool. Particularly if the black areas appear tar-like.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top